# SDR ASAA2021021434179

- Difficulty date: February 14, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,742 hours, 6,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL STA 727I+10- STA 727G+10 HAS CORROSION.  GROUNDED - YES.  REMOVED CORROSION IN AFT PIT ON TRANSITION PANEL FROM STA 727I +10 TO STA 727G +10.  ORIG THICKNESS .040 PER B737-900ER SRM 53-60-53-01-02; REMOVED .008; MATERIAL REMAINING .032 TO BE OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2. REMOVED, FABRICATED, AND INSTALLED TRANSITION PANEL FROM STA 737G +10 TO STA 727I +10 LT SIDE PER B737-900ER SRM 53-00-53-2R-5.
